# SDR VTZA96366

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: 147102331
- Condition: Missing
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

IAD/BOS - FLT 6418 - DURING CRUISE AT 1345 HRS ON 9-9-96, LANDED AT BOS WITH ONE DISCREPANCY WHICH WAS LT ENGINE OUTBOARD NACA DUCT MISSING IN-FLIGHT.  MAINTENANCE REPLACED DUCT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
